# SDR C77A20130903007

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 15,603 hours, 8,957 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Nacelle
- Part time: 15,602 hours, 8,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON ACCESS PANEL 419ML HAS ONE ELONGATED HOLE.  REAMED FASTENER HOLE BACK TO ROUND AND INSTALL NAS 1169C.  REPAIR WASHER IAW STANDARD PROCEDURES IN SRM 51-40-02 ON WO 738618-465 IAW ETD 2013-170-033784.
